# SDR VNAA202304121112

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 28,353 hours, 21,738 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPARKS COMING ELECTRICAL POWER CONTROL PANEL / INSTALLED ELECTRICAL CONTROL PANEL IAW CRJ 700 AMM 24-13-01-400-800-A01. OPS CHECK GOOD
